Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

I think my IUD is making me go blind

Anonymous
Posted by Anonymous
  • 102 Replies
1 mom liked this

 Well maybe not BLIND but, about 2 weeks ago, my right eye has been going fuzzy and ive been seeing double, like my eye is hald open, when my left is perfect as always. my bf thinks its the mirena iud, but ive had it in for 4 months already, but i think im going to get it taken out, ive had it before and never had problems with it, but im a little freaked out by all the law suits out there, anyone else had problems with this?

Posted by Anonymous on Dec. 2, 2012 at 10:53 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Liz.Sisk
by on Dec. 2, 2012 at 10:53 AM
4 moms liked this
Sounds like you've developed astigmatism.
Posted on CafeMom Mobile
Anonymous
by Anonymous 2 on Dec. 2, 2012 at 10:53 AM
This happens to me when I am pregnant.
firespurity
by Ruby Member on Dec. 2, 2012 at 10:55 AM
1 mom liked this
This happens to me, and its unrelated to mirena. I've had it before and loved it.
Posted on CafeMom Mobile
blessed107
by Ruby Member on Dec. 2, 2012 at 10:57 AM
1 mom liked this

That maybe something else going on, unrelated to your IUD. I would have it checked, just in case.

.thatsme.
by on Dec. 2, 2012 at 11:00 AM
1 mom liked this
I doubt it has anything to do with your iud. But I had mine removed last week. I'll never get that pos again.
Posted on CafeMom Mobile
dilateyourmind
by on Dec. 2, 2012 at 11:01 AM

That would not be my first guess of what it causing it.

kyuteangl88
by on Dec. 2, 2012 at 11:01 AM
3 moms liked this
Mirena is the devil, I had that happen to me too amongst other things. No issues since I had it taken out, good luck!
Posted on CafeMom Mobile
Anonymous
by Anonymous 3 on Dec. 2, 2012 at 11:10 AM
2 moms liked this

I've had mine 5 years with no problems.  I would go to the doctor about the vision thing, but its quite likely that its completely unrelated and the ads for the class action suit are just messing with you.  The fact is, there's nothing in those suits that is not disclosed as a side effect in the literature they give you when the IUD is placed.  

malibucj
by Platinum Member on Dec. 2, 2012 at 11:24 AM
1 mom liked this

Listed as a side effect of Mirena is vision changes.

kngarber
by on Dec. 2, 2012 at 11:27 AM
1 mom liked this

 I do believe eye problems can come for IUD's at least the ParaGaurd.  You really should call your doc asap to be sure.

I don't think your eyesight is anything to wait out and see...

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN